Posted by MidnightBlue on August 15, 2005, at 23:36:28
In reply to I'm afraid to weigh. :) » MidnightBlue, posted by Dinah on August 15, 2005, at 22:55:49
Yes Dinah, I've been really hurting a lot. I tried to take Mobic but the dose high enough to help the pain was hurting my stomach even with 40mg of Prilosec! And that much Prilosec makes me lethargic and even more depressed.
So for two weeks I am back on the last of my Bextra so I can try to go visit the grandbabies. Then I will have to shift to Celebrex and see if it works. I am in pain daily which doesn't help the depression.
I'm trying to decide whether or not to go to a pdoc. I haven't been to one in 3 years. The last one did no good at all. It is so hard to try to pick one from a list.
I can't blame a "period" any more as I'm almost menopausal. But I think every now and then my tired old body tries to put out one last spurt of hormones. ;-)